It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 42 for lyrica and swelling. (0.022 seconds)


... Last April, while trying to get a referral for a new neurologist to prescribe me my epilepsy medication after my insurance company switched over and stopped covering my old neurologist, I decided to have a bothersome mole removed by my GP so as not to waste the visit simply for a referral. ... (25 replies)
... I was on Neurontin from July 2006 until last month. I was originally on 900 mg. It was increased to 1800mg. I started getting pain in all my joints and swelling. So I was weaned off it. Took a few weeks with such a high dose. You can't just stop it because of the withdrawal. ... (20 replies)
... I was recently diagnosed with diabetes in June. But my feet have been feeling numb and burning since December '05. My MD sent me to a pain management doctor. ... (5 replies)

... I am a registered nurse and a couple of things struck me. First, I have never seen a patient with one swollen foot because of Lyrica and that doesn't mean that it isn't possible, just that I have never heard or seen it. ... (1 replies)
... (25 replies)
... Lyrica can cause swelling in the hands and feet...as far as I know this is supposed to be "normal. ... (25 replies)
... line for a while. VERY BUSY!! The sleepiness HAS improved!! Thanks goodness. BUT, I'm having problems with my hands and feet swelling. That hasn't happened since I was pregnant. I'm trying to eat healthier in hopes of not gaining anymore weight. ... (25 replies)
Lyrica increase
Aug 5, 2011
... Thanks, J. I wonder if I take Lasikx if that will counter act the water retention? Hmmm, something to ask the doctor as he did have me on Lasix with another med I was on. (12 replies)
Lyrica increase
Aug 4, 2011
... Patti, my doctor also mentioned swelling of my ankles while on Lyrica but again so happy you are feeling better and hope it continues. ... (12 replies)
'lyrica'
Jan 1, 2009
... Hi Jenny. I guess I am one of the few on here that sings Praises about Lyrica. It has worked good for me. I started out on 50mg 2X a day for 4 weeks and then moved up to 200mg a day. Within days I experienced some relief and now after two years I am taking 400mg a day. ... (3 replies)
... neuropathy due to a fractured femur and lots of swelling in my thigh. ... (5 replies)
... I found that taking the Neurontin for my neropathy of legs and butt, while giving some relief, I had to stop tsking it because it caused my extremeties to swell badly. ... (7 replies)
... You probably had that pain all along, but it just wasn't apparent until a week later. At the time of closing, a ton of antibiotics and steroids are used to bathe the surgical area. This keeps down chances for infection and provides some relief from swelling and pain in the early days. ... (7 replies)
... doctors say the nerves in his foot have been pressed under the bones recently a doctor prescribed lyrica but after taking it there is heavy swelling in the foot my dad is not able to sleep in the night because of severe pain and swelling is there any solution to hos problem? ... (1 replies)
'lyrica'
Dec 30, 2008
... it can be kind of an individual type thing depending upon your symptoms and what it is you are trying to treat. ... (3 replies)
... I take 20g of Cymbalta. I was first given Lyrica but my symptoms worsened. My Lyrica dosage was twice increased but it only made things worse. One side effect is swelling in hands and feet and other side effects which made things worse. ... (21 replies)
... you need to go to the site crazy med and look it up . My neurosurgeon said they are not getting much good feedback on it. ... (5 replies)
... So far after 4 days the only side effect I've noticed is nausea, mostly in the morning and early afternoon. ... (5 replies)
... I suffer from diabetic peripheral neuropathy in my hands and feet. I am currently taking 900mg of Lyrica and 200mg of tramadol per day for pain. I am also prescribed Lidoderm patches, however, I can't afford them. ... (3 replies)
... yes its the lyrica. i had the same problem with gabatine when the dosage got to higher mg the swelling started thats why we decided to try the lyrica because its basicaly the same but used in smaller mg. my swelling start about 10am and did not go down until during the night while sleeping. ... (43 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:32 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!